# SDR ZZDA2011606

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY EXIT SIGN OVER AFT JUMPSEAT FLASHES ON AND OFF.  PERFORMED OPERATIONAL CHECK PER B717 AMM 33-51-00.  NO FAULTS NOTED.  OK FOR SERVICE AT THIS TIME.
